# SDR UIEA2020100732159

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,758 hours, 16,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4200352
- Part serial: 342
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE AFTER ENGINE START.  WON`T CLEAR AFTER QRH PROCEDURE.  PERFORMED ENGINE RUN, IAW AMM 71-00-00 WITH EQUIPMENT COOL SELECT SWITCH IN STANDBY FWD EQUIPMENT VALVE MESSAGE EXTINGUISHED.  TRANSFERRED TO DMI 135450, IAW MEL 21-58-01-01 CAT C DUE 13OCT20.  PLACARDS INSTALLED.  REMOVED AND REPLACED FWD INTERCONNECT VALVE, IAW AMM 21-58-01.  OPS TEST OK.  THIS CLEARS MDDR 135450.
